# SDR CA080220006

- Difficulty date: February 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Component: Engine, Pwa, PW127
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ITT WAS NOTED TO RISE TO 800 DEGREES C, FOLLOWED BY SMOKE IN THE CABIN. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND RETURN TO POINT OF DEPARTURE. POST FLIGHT INSPECTION INDICATED FRACTURED POWER TURBINE BLADES AND EVIDENCE OF OIL LEAKAGE. THE ENGINE WILL BE RETURNED TO MFG FOR INVESTIGATION. UPDATES WILL BE PROVIDED. (TC NR 20080220006)
